MAUDE Adverse Event Report: EXACTECH, INC. LOGIC KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-3009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Scar Tissue (2060); Arthrofibrosis (4885)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitant products: (b)(6)- 02-010-03-0230 - logic cr femoral cem, left, sz 3.(b)(6)- 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6)- 02-012-51-3009 - logic tib insert impl crc, sz 3, 9mm.(b)(6)- 200-05-29 - inset patella 29mm.H3.Investigation results - logic tib insert impl crc, sz 3, 9mm with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition of arthrofibrosis.The revision surgery as associated with the implanted devices may be due to the patient illness, unique anatomy, or other condition that impacts the performance of the devices.There is no mention of device malfunction or wear in the revision operative report.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had an initial left knee total arthroplasty on (b)(6) 2019 and then approximately 1 year 5 months later on (b)(6) 2021 the patient had a surgical revision.Revision operative report of (b)(6) 2021 - postoperative diagnosis- failed knee due to arthrofibrosis.Patient was revised to competitor devices.Patient presented with a painful knee.Negative for infection.Full revision to allow rebound singh of the ligaments.Extensively debrided scar and synovial tissue from the medial and lateral gutters.The superficial and deep adhesions around the extensor mechanism to allow flexion of the knee were released.Tibial and femoral components were well fixed, they were removed.Patellar component was well fixed and left in place.The patient tolerated the procedure well.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: e1- facility name, h6 clinical codes, component code and types of investigation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville, FL 32653
MDR Report Key19028650
Report Number1038671-2024-00717
Device Sequence Number20879730
Product Code JWH
UDI-Device Identifier10885862230409
UDI-Public10885862230409
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2023
Device Catalogue Number02-012-51-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale